“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 180
School of Mathematics
  Title:   Wang's conjecture on orthonormal bases
  Author(s): 
1.  M. A. Shahabi
2.  M. Shahryari
  Status:   Published
  Journal: Pure Math. Appl.
  No.:  1
  Vol.:  8
  Year:  1997
  Pages:   95-99
  Supported by:  IPM
  Abstract:
In this article we prove some special cases of Wang's conjecture on orthonormal bases of finite dimensional orthogonal geometry V.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right